Existence of almost-periodic ultra-weak solutions to the equation u ' (t)=a(t)Au(t)+f(t) in Hilbert spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 81 (1989), pp. 201-208.
@article{RSMUP_1989__81__201_0,
     author = {Zaidman, Samuel},
     title = {Existence of almost-periodic ultra-weak solutions to the equation $u^{\prime }(t) = a(t) Au(t) + f(t)$ in {Hilbert} spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {201--208},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {81},
     year = {1989},
     zbl = {0679.34041},
     mrnumber = {1020194},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1989__81__201_0/}
}
TY  - JOUR
AU  - Zaidman, Samuel
TI  - Existence of almost-periodic ultra-weak solutions to the equation $u^{\prime }(t) = a(t) Au(t) + f(t)$ in Hilbert spaces
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1989
DA  - 1989///
SP  - 201
EP  - 208
VL  - 81
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1989__81__201_0/
UR  - https://zbmath.org/?q=an%3A0679.34041
UR  - https://www.ams.org/mathscinet-getitem?mr=1020194
LA  - en
ID  - RSMUP_1989__81__201_0
ER  - 
Zaidman, Samuel. Existence of almost-periodic ultra-weak solutions to the equation $u^{\prime }(t) = a(t) Au(t) + f(t)$ in Hilbert spaces. Rendiconti del Seminario Matematico della Università di Padova, Tome 81 (1989), pp. 201-208. http://www.numdam.org/item/RSMUP_1989__81__201_0/

1) A.M. Fink, Almost-Periodic Differential Equations, Lectures Notes in Math., vol. 377, Springer-Verlag, Berlin-Heidelberg-New York (1974). | MR 460799 | Zbl 0325.34039

[2] S. Zaidman, Almost-Periodic Functions in Abstract Spaces, vol.126, Pitman Publishing, R.N.M., Boston-London-Melbourne (1985). | MR 790316 | Zbl 0648.42006

[3] S. Zaidman, Uniqueness of bounded weak solutions to the equation u'(t) = = a(t)Au(t) in Hilbert spaces, Libert. Math. (1988), vol. 8, 65-67. | MR 973126 | Zbl 0669.34039

[4] S. Zaidman, Almost-periodic solutions of differential equations with diagonal operators, Ann. Sc. Math. Québec (1988), vol. 12, no. 2, 287-291. | MR 978460 | Zbl 0671.34054